# SDR SIMA201906254002

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 22,102 hours, 15,805 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: O-Ring
- Condition: Damaged
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING MESSAGE. DUCT WENT RED FROM THE ISOLATION VALVE FROM LEFT ENGINE ON ANTI-ICE PAGE.  ASSOCIATED WITH A BURNING ODOR IN THE ENTIRE AIRCRAFT. PLASTIC BURNING ODOR.  TROUBLESHOT BLEED LEAK REPAIR, BLEED LEAK  AND ODOR EVENT OPS CHECKED GOOD. TROUBLESHOT IAW FIM TASK 21-21-00.  PERFORMED ENGINE RUNS WITH PACKS ON AT MUTIPLE POWER SETTINGS AND IN MUTIPLE BLEED CONFIGURATIONS. NO ORDORS NOTED.   REMOVED AND REPLACED LOOSE BOLTS, DAMAGED O-RING, AND SEALS FROM CONDENSER-REHEATER PIPE ASSY TO ACM IAW AMM 21-51-80. OPS &  LEAK CHECKS PERFORMED IAW AMM 21-51-00. OPS & LEAK CHECKED GOOD.  REMOVED AND REPLACED THE O-RING FROM ACM PIPE ASSY TO HEAT EXCHANGER IAW AMM 21-51-80. OPS & LEAK CHECKS PERFORMED IAW AMM 21-51-00. OPS & LEAK CHECKED GOOD. REMOVED AND REPLACED THE LT WING ANTI-ICE VALVE INSULATION JACKET IAW AMM 36-19-01.
